# SDR PCAA9500188

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sw
- Part number: 855401
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELECTED UP, THE RT MAIN DID NOT RETRACT.  THE LT AND NOSE GEAR INDICATED RETRACTED.  THE RT GEAR HAD A RED INTRANSIT LIGHT WITH NO GEAR DOOR INDICATION.  FOUND THE RT UPLOCK PROXIMITY SENSOR BAD.  REMOVED AND REPLACED SENSOR, SWUNG GEAR AND BLED SYSTEM.  SYSTEM CHECKS GOOD.  ACFT RETURNED TO SERVICE.  (W)
